Iowa, 2015Ice Storm and Heavy Rain in Iowa, November 26 to 27, 2015
November 26 to 27, 2015 · NWS DMX · 22 events in 11 counties and zones
Southerly flow ahead of a surface cold front boosted surface dewpoints into the upper 40s and low 50s. As the cold front progressed southeast across the state during the day, bouts of moderate to heavy rainfall occurred through central and southern Iowa while western and northern Iowa dealt with bouts of freezing rain.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $55,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Southerly flow ahead of a surface cold front boosted surface dewpoints into the upper 40s and low 50s. As the cold front progressed southeast across the state during the day, bouts of moderate to heavy rainfall occurred through central and southern Iowa while western and northern Iowa dealt with bouts of freezing rain. In the end, a few locations in western and northwest portions of the state commonly reported between 0.10 and 0.25 of ice accumulation, and Rockwell City reported the greatest ice amount of 0.38. In central and southern Iowa, rain prevailed throughout and resulted in fairly impressive late fall rainfall totals of 1.5 to 2.5+.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Nov 26, 5:35 AM CST, 20 minutes earlier.
Area forecast discussion, Nov 26, 5:35 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
535 AM CST THU NOV 26 2015
.SHORT TERM /TODAY/...
ISSUED AT 335 AM CST THU NOV 26 2015
CHALLENGING FORECAST FOR TODAY WITH A WINTRY MIX OF SNOW AND
FREEZING RAIN IN STORE FOR MUCH OF THE NORTHERN AND WESTERN CWA
DURING THE PERIOD. SURFACE COLD FRONTAL BOUNDARY CURRENTLY ALONG A
LINE FROM CRESTON TO WATERLOO WILL ONLY GRADUALLY SINK SOUTHEASTWARD
TODAY AND EXIT THE SOUTHEAST CWA BY AROUND 21Z...THOUGH THE 850 MB
BOUNDARY WILL STILL BE OFFSET BY OVER 100 MILES TO THE NORTHWEST.
CAA AHEAD OF A BUILDING HIGH PRESSURE SYSTEM IS ALREADY TAKING PLACE
ACROSS NORTHERN/NW IOWA WITH TEMPERATURES BELOW FREEZING FROM
ESTHERVILLE ON WEST AND NORTH. TEMPS IN THE WARM LAYER ALOFT
INITIALLY WILL BE IN THE +4 TO +5 C RANGE...COOLING OFF AS THE CAA
DEEPENS.
BETWEEN A SYNOPTIC BLOCKING PATTERN TAKING SHAPE ACROSS THE
CONUS...THE NAM BUFR PROFILES CLOSEST TO RAOB SOUNDINGS IN THE COLD
AIR...AND SOME HINTS THAT MODELS IN GENERAL ARE SLIGHTLY
UNDERESTIMATING TEMPS IN THE WARM LAYER ALOFT...LEANED TOWARDS A
BLEND OF THE SLOWER/WARMER NAM/RAP FOR DETERMINING P-TYPE LOCATIONS
AND TIMING. THE THREAT FOR THE HIGHEST FREEZING RAIN AMOUNTS OF OVER
TWO TENTHS OF AN INCH WILL BE ACROSS THE WEST CENTRAL AND SOUTHWEST
CWA THIS AFTERNOON. AS HAS BEEN ALLUDED TO IN PREVIOUS
DISCUSSIONS...THERE REMAINS SOME UNCERTAINTY ABOUT HOW QUICKLY ICE
WILL ACCUMULATE ON THE GROUND AND ROADS. LOOKING UPSTREAM...PAVEMENT
TEMPS HAVE ALREADY COOLED BELOW FREEZING...YET OUTPUT FROM THE METRO
ROAD MODEL SHOWS THAT THE WARMER GROUND TEMPS FURTHER SOUTH MAY
LIMIT ICE ACCRUAL. HOWEVER...TREES AND POWER LINES SHOULD BEGIN
ACCUMULATING ICE FAIRLY QUICKLY AFTER ONSET AND THE THREAT OF DOWNED
BRANCHES AND POWER LINES REMAINS WITH THE WINDS INCREASING FROM THE
NORTH DURING THE DAY.
AS THE PROFILES COOL THROUGHOUT THE DAY...PRECIP WILL TRANSITION TO
SNOW FROM NORTHWEST TO SOUTHEAST...WITH THE TRANSITION LINE
EXTENDING FROM AUDUBON TO HAMPTON AT THE END OF THE PERIOD. MODEST
LIFT IN THE DGZ SHOULD BE ENOUGH TO KICK OUT A QUICK ONE TO TWO
INCHES OF SNOW ACROSS THE NORTHWEST. THE SOUTHEAST HALF OF THE CWA
WILL SEE WIDESPREAD RAIN THROUGHOUT THE DAY WITH AMOUNTS OF OVER AN
INCH POSSIBLE IN THESE AREAS AS NORTHWARD MOISTURE TRANSPORT
INCREASES AND FG FORCING INTENSIFIES. WHILE THE GROUND IS NOT
FROZEN...THE LACK OF VEGETATION MEANS THAT LOCALIZED FLOODING MAY BE
A CONCERN IN SOME LOCATIONS.
.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
ISSUED AT 335 AM CST THU NOV 26 2015
MAIN CONCERNS ARE TIMING FOR THE REMAINDER OF THE STORM TONIGHT AND
THEN THE SYSTEMS ON THE WEEKEND/NEXT WEEK. ZONE OF FREEZING RAIN
WILL MOVE SOUTHEAST INTO THE EVENING HOURS. CHANGEOVER WILL MAKE IT
TO A SOUTHWEST TO NORTHEAST LINE BETWEEN 00 AND 03Z JUST NORTHWEST
OF POLK COUNTY. COMPLICATED MIX OF PRECIPITATION INTO TONIGHT WITH
LIGHT SNOW OVER THE NORTH AND NORTHEAST FOLLOWING THE ENDING OF THE
FREEZING RAIN BUT LITTLE IN THE SOUTHWEST. THUS...MOST OF THE AREA
WILL END UP WITH WINTER WEATHER ADVISORIES WHILE THE WATCH AREA...
EXTENDING SOUTH TOWARD THE INTERSTATE A FREEZING RAIN ADVISORY.
MODELS DIFFER SLIGHTLY ON THE ADVANCE OF THE COLD AIR...BUT OVERALL
GOOD CONSISTENCY WITH SURROUNDING OFFICES ON ON MIX OF PTYPES. FOR
NOW HAVE LEFT THE FAR SOUTHEAST OUT OF ANY HEADLINES...DUE TO THE
LIGHTER AMOUNTS OF FREEZING PRECIPITATION EXPECTED THERE WITH LITTLE
OR NO SNOW FOLLOWING. ONE CHALLENGE THAT IS STILL PROBLEMATIC WILL
BE THE GROUND TEMPERATURES/ROAD TEMPS AND SATURATED SOILS FROM ALL
THE RAIN TODAY. THIS WILL AGAIN TEND TO LOWER THE ICE ACCUM AMOUNTS
AT THE SFC THOUGH ANY ELEVATED OR EXPOSED SURFACES WILL LIKELY SEE
ON AVERAGE A BIT MORE. THIS YIELDS A LOT OF UNCERTAINTY WITH REGARD
TO AN ABSOLUTE ICE ACCUMULATION FORECAST FOR THIS EVENT. OVER THE
SOUTHWEST...WE MAY END UP NEAR WARNING CRITERIA IN A FEW SPOTS IF
THE COLD AIR SETTLES INTO THE AREA A BIT FASTER TODAY. WILL HAVE TO
EVALUATE LATER TODAY...BUT CERTAINLY IN SOME REGARD A HIGHER END
ADVISORY EVENT OVER THE WEST/SOUTHWEST THAN MOST ADVISORIES. TEMPS
TONIGHT WILL FALL TO THE TEENS NORTHWEST AND INTO THE 30S IN THE
SOUTHEAST. FRIDAY WILL SEE SOME RECOVERY...BUT NOT MUCH AS CLOUDS
LINGER THROUGH THE AFTERNOON. BY LATE SATURDAY INTO SUNDAY ANOTHER
PIECE OF ENERGY ARRIVES FROM THE WEST BRINGING ANOTHER CHANCE OF
MEASURABLE SNOW/FROZEN MIX INTO THE NIGHT HOURS. THOUGH
UNCERTAINTIES ARE STILL ONGOING INTO EARLY NEXT WEEK...WE HAVE
ANOTHER CHANCE AT RAIN/SNOW INTO MONDAY/TUESDAY. WILL NEED TO
EVALUATE THAT IN COMING DAYS...TODAYS FOCUS HAS BEEN COORDINATION
OF THE CURRENT EVENT. TEMPS REMAIN SLIGHTLY BELOW NORMAL FOR MOST OF
THE UPCOMING WEEK.
&&
.AVIATION...26/12Z
ISSUED AT 535 AM CST THU NOV 26 2015
IFR TO LIFR CIGS ARE EXPECTED TODAY ACROSS CENTRAL IOWA IN
CONJUNCTION WITH WIDESPREAD RA/FZRA/SN. MVFR CIGS ACROSS THE
SOUTHEAST ATTM WILL LOWER THIS MORNING AS A FRONTAL BOUNDARY
PUSHES ACROSS THE AREA. WINDS WILL INCREASE OUT OF THE NORTH AT 10
TO 15 KTS WITH HIGHER GUSTS THROUGHOUT THE DAY BEHIND THE FRONT.
&&
.HYDROLOGY...
ISSUED AT 335 AM CST THU NOV 25 2015
STILL SOME POTENTIAL FOR MINOR RIVER FLOODING SOUTHEAST OVER THE
WEEKEND...FOLLOWING THE RAINFALL TODAY. GIVEN THE PREVIOUS SNOW MELT
NORTH AND THE COMBINATION OF ADDITIONAL RAINFALL TODAY AND TONIGHT.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
FRIDAY FOR BLACK HAWK-DALLAS-GRUNDY-MARSHALL-POLK-STORY-TAMA.
FREEZING RAIN ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT
FOR ADAIR-AUDUBON-CASS-GUTHRIE.
WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR CALHOUN-
CARROLL-CRAWFORD-EMMET-HANCOCK-HUMBOLDT-KOSSUTH-PALO ALTO-
POCAHONTAS-SAC-WINNEBAGO-WORTH.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM CST FRIDAY FOR
BOONE-BREMER-BUTLER-CERRO GORDO-FRANKLIN-GREENE-HAMILTON-HARDIN-
WEBSTER-WRIGHT.
FREEZING RAIN ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY
FOR ADAMS-CLARKE-DECATUR-MADISON-RINGGOLD-TAYLOR-UNION.
&&
SHORT TERM...SKOW
LONG TERM...REV
AVIATION...SKOW
HYDROLOGY...REV
Hazardous weather outlook, Nov 26, 4:55 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
455 AM CST THU NOV 26 2015
IAZ057-058-070>072-081>083-092>094-271100-
AUDUBON-GUTHRIE-CASS-ADAIR-MADISON-ADAMS-UNION-CLARKE-TAYLOR-
RINGGOLD-DECATUR-
455 AM CST THU NOV 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TODAY AND TONIGHT
A FREEZING RAIN ADVISORY IS IN EFFECT THURSDAY AND THURSDAY
NIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ADDITIONAL LIGHT RAIN OR LIGHT SNOW...OR A LIGHT FROZEN MIX WILL
BE POSSIBLE LATE SATURDAY NIGHT. ANOTHER SYSTEM WILL BRING CHANCES
FOR A RAIN AND SNOW MIX ALONG WITH LIGHT SNOW ACCUMULATIONS MONDAY
AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT REPORTS OF ANY SNOW OR
ICE ACCUMULATIONS IS APPRECIATED.
IAZ004>007-015>017-023>028-033>039-044>050-059-060-271100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-
455 AM CST THU NOV 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TODAY AND TONIGHT
A PERIOD OF MODERATE RAIN OVER THE SOUTHEAST HALF OF IOWA
TODAY MAY PRODUCE SIGNIFICANT WITHIN BANK RISES ON AREA STREAMS
AND RIVERS...AND POSSIBLY LOCALIZED MINOR FLOODING.
A WINTER WEATHER ADVISORY IS IN EFFECT TODAY AND TONIGHT FOR
PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ADDITIONAL LIGHT RAIN OR LIGHT SNOW...OR A LIGHT FROZEN MIX WILL
BE POSSIBLE LATE SATURDAY NIGHT AND SUNDAY. ANOTHER SYSTEM WILL
BRING CHANCES FOR A RAIN AND SNOW MIX ALONG WITH LIGHT SNOW
ACCUMULATIONS MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT REPORTS OF ANY SNOW OR
ICE ACCUMULATIONS IS APPRECIATED.
IAZ061-062-073>075-084>086-095>097-271100-
JASPER-POWESHIEK-WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-
APPANOOSE-DAVIS-
455 AM CST THU NOV 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TODAY AND TONIGHT
A PERIOD OF MODERATE RAIN OVER THE SOUTHEAST HALF OF IOWA
THURSDAY MAY PRODUCE SIGNIFICANT WITHIN BANK RISES ON AREA STREAMS
AND RIVERS...AND POSSIBLY LOCALIZED MINOR FLOODING.
A BRIEF PERIOD OF LIGHT FREEZING RAIN AND LIGHT SNOW IS THEN
EXPECTED LATE TONIGHT INTO EARLY FRIDAY MORNING. SNOW AND ICE
ACCUMULATIONS APPEAR VERY LIGHT AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ADDITIONAL LIGHT RAIN OR LIGHT SNOW...OR A LIGHT FROZEN MIX WILL
BE POSSIBLE LATE SATURDAY NIGHT AND SUNDAY. ANOTHER SYSTEM WILL
BRING CHANCES FOR A RAIN AND SNOW MIX ALONG WITH LIGHT SNOW
ACCUMULATIONS MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT REPORTS OF ANY HEAVY
RAINFALL AND MINOR FLOODING OVER THE NEXT FEW DAYS IS APPRECIATED.
REV
Heavy Rain, Mahaska
- When
- November 26, 5:55 AM CST to November 27, 5:55 AM CST
- Where
- Mahaska County, 0.52 mi E of Oskaloosa Muni Arpt
- Reported by
- AWOS
- Coordinates
- 41.230, -92.490
AWOS station in Oskaloosa reported heavy rainfall of 1.53 inches over the last 24 hours.
Heavy Rain, Lucas
- When
- November 26, 6:00 AM CST to November 27, 6:00 AM CST
- Where
- Lucas County, 1.38 mi S of Chariton
- Reported by
- COOP Observer
- Coordinates
- 41.000, -93.320
Coop observer reported heavy rainfall of 1.74 inches over the last 24 hours.
Heavy Rain, Marion
- When
- November 26, 6:00 AM CST to November 27, 6:00 AM CST
- Where
- Marion County, Columbia
- Reported by
- COOP Observer
- Coordinates
- 41.180, -93.150
Coop observer reported heavy rainfall of 1.90 inches over the last 24 hours.
Heavy Rain, Wapello
- When
- November 26, 6:50 AM CST to November 27, 6:50 AM CST
- Where
- Wapello County, 1.25 mi WSW of Dahlonega
- Reported by
- CoCoRaHS
- Coordinates
- 41.040, -92.390
CoCoRaHS observer reported heavy rainfall of 2.53 inches over the last 24 hours.
Heavy Rain, Appanoose
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Appanoose County, 0.69 mi N of Centerville
- Reported by
- COOP Observer
- Coordinates
- 40.740, -92.870
Coop observer reported heavy rainfall of 2.47 inches over the last 24 hours.
Heavy Rain, Davis
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Davis County, 1.25 mi WNW of Bloomfield
- Reported by
- COOP Observer
- Coordinates
- 40.760, -92.440
Coop observer reported heavy rainfall of 2.01 inches over the last 24 hours.
Heavy Rain, Mahaska
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Mahaska County, 1.38 mi N of Oskaloosa
- Reported by
- COOP Observer
- Coordinates
- 41.320, -92.650
Coop observer reported heavy rainfall of 2.61 inches over the last 24 hours.
Heavy Rain, Marion
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Marion County, 3.49 mi N of Pella
- Reported by
- COOP Observer
- Coordinates
- 41.470, -92.920
Coop observer reported heavy rainfall of 1.63 inches over the last 24 hours.
Heavy Rain, Poweshiek
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Poweshiek County, Montezuma
- Reported by
- COOP Observer
- Coordinates
- 41.580, -92.530
Coop observer reported heavy rainfall of 1.68 inches over the last 24 hours.
Heavy Rain, Ringgold
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Ringgold County, 2.21 mi ENE of Delphos
- Reported by
- COOP Observer
- Coordinates
- 40.680, -94.290
Coop observer reported heavy rainfall of 1.70 inches over the last 24 hours.
Heavy Rain, Ringgold
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Ringgold County, 1.48 mi NNE of Beaconsfield
- Reported by
- COOP Observer
- Coordinates
- 40.820, -94.040
Coop observer reported heavy rainfall of 1.60 inches over the last 24 hours.
Heavy Rain, Wapello
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Wapello County, 2.09 mi SW of Agency
- Reported by
- CoCoRaHS
- Coordinates
- 40.960, -92.400
CoCoRaHS observer reported heavy rainfall of 2.35 inches over the last 24 hours.
Heavy Rain, Wayne
- When
- November 26, 7:00 AM CST to November 27, 7:00 AM CST
- Where
- Wayne County, 1.57 mi W of Seymour
- Reported by
- CoCoRaHS
- Coordinates
- 40.680, -93.150
CoCoRaHS observer reported heavy rainfall of 2.40 inches over the last 24 hours.
Heavy Rain, Lucas
- When
- November 26, 7:07 AM CST to November 27, 7:07 AM CST
- Where
- Lucas County, 2.81 mi S of Lucas
- Reported by
- Mesonet
- Coordinates
- 40.990, -93.480
Mesonet station reported heavy rainfall of 1.51 inches over the last 24 hours.
Heavy Rain, Mahaska
- When
- November 26, 7:30 AM CST to November 27, 7:30 AM CST
- Where
- Mahaska County, 2.81 mi S of Lacey
- Reported by
- Mesonet
- Coordinates
- 41.360, -92.660
Mesonet station reported heavy rainfall of 1.79 inches over the last 24 hours.
Heavy Rain, Appanoose
- When
- November 26, 7:45 AM CST to November 27, 7:45 AM CST
- Where
- Appanoose County, 1.73 mi NW of Sedan
- Reported by
- Mesonet
- Coordinates
- 40.690, -92.770
Mesonet station reported heavy rainfall of 1.89 inches over the last 24 hours.
Heavy Rain, Wapello
- When
- November 26, 7:50 AM CST to November 27, 7:50 AM CST
- Where
- Wapello County, 0.87 mi SW of Ottumwa
- Reported by
- Mesonet
- Coordinates
- 41.010, -92.410
Mesonet station reported heavy rainfall of 2.08 inches over the last 24 hours.
Heavy Rain, Marion
- When
- November 26, 7:52 AM CST to November 27, 7:52 AM CST
- Where
- Marion County, 0.69 mi N of Pella
- Reported by
- Mesonet
- Coordinates
- 41.430, -92.930
Mesonet station reported heavy rainfall of 1.55 inches over the last 24 hours.
Heavy Rain, Wayne
- When
- November 26, 7:59 AM CST to November 27, 7:59 AM CST
- Where
- Wayne County, 1.38 mi S of Corydon
- Reported by
- Mesonet
- Coordinates
- 40.750, -93.320
Mesonet station reported heavy rainfall of 1.51 inches over the last 24 hours.
Heavy Rain, Marion
- When
- November 26, 8:00 AM CST to November 27, 8:00 AM CST
- Where
- Marion County, 1.48 mi NNW of Knoxville Arpt
- Reported by
- COOP Observer
- Coordinates
- 41.320, -93.130
Mesonet station reported heavy rainfall of 1.50 inches over the last 24 hours.
Ice Storm, Calhoun
- When
- November 26, 9:30 AM CST to 10:00 PM CST
- Where
- Calhoun forecast zone
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 42.385, -94.640 (the zone’s center; the record gives no point)
Sheriff's office reported icing of about 1/4 inch on the thin side and 1/2 inch on the thick side of power lines. Some power issues reported, especially in the southwest portions of the county.
Public also submitted a photo via social media to the KCCI ulocal page, and ice thickness was estimated at 0.25 inches.
Ice Storm, Guthrie
- When
- November 26, 2:30 PM CST to 11:00 PM CST
- Where
- Guthrie forecast zone
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 41.684, -94.501 (the zone’s center; the record gives no point)
Public reported tree branches cracking and power surges. Report came in via social media with thickness estimated at 0.25 inches.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, November 26 to 30, 20154 deaths · $305,000 · 23 events
- Ice Storm in Texas, November 26 to 28, 20153 deaths · 20 events
- Ice Storm in Texas, November 26 to 28, 201516 injured · $2.4 million · 16 events
- Winter Storm in Kansas, November 26 to 29, 2015$500,000 · 17 events
- Ice Storm and Winter Storm in New Mexico, November 26 to 28, 2015$350,000 · 13 events
- Ice Storm and Winter Weather in Kansas, November 26 to 30, 201527 events
- Winter Storm in Kansas, November 26 to 27, 201510 events
- High Wind in Utah, November 26 to 27, 2015$15,000 · 61 kt wind · 1 event
- Ice Storm in Texas, November 26 to 28, 20159 events
- Winter Storm in Nebraska, November 26, 20157 events
- Winter Weather in Colorado, November 26 to 28, 20156 events
- Winter Storm in Colorado, November 26 to 27, 20156 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 604996, 604998, 604999, 605000, 605001, 605002, 605003, 605004, 605005, 605006, 605007, 605008, 605009, 605010, 605011, 605012, 605014, 605015, 605016, 605017, 605053, 605055.